Establishing Infinite Methods of Construction of Magic Squares

Authors

  • Lohans de Oliveira Miranda Unisul University, Brazil
  • Lossian Barbosa Bacelar Miranda IFPI, Brazil

DOI:

https://doi.org/10.3126/jnms.v4i1.37108

Keywords:

Arithmetic progressions, Doubly even magic squares, Dual of Lohans' magic squares, Parity

Abstract

Here we have established infinite methods of building doubly even magic squares from doubly even magic squares of n order (n ≥ 20) which are formed by blocks of order four whose sums of elements of lines, columns and diagonals are all equal at 2n2 + 2. Such a characteristic of these special magic squares causes a large production of other magic squares.

Downloads

Download data is not yet available.
Abstract
7
PDF
1

Downloads

Published

2021-05-14

How to Cite

Miranda, L. de O., & Miranda, L. B. B. (2021). Establishing Infinite Methods of Construction of Magic Squares. Journal of Nepal Mathematical Society, 4(1), 19–22. https://doi.org/10.3126/jnms.v4i1.37108

Issue

Section

Articles